# SDR TWAA9904001

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54334
- Make and model: Boeing 727231
- Aircraft serial: 20461
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Worn
- Location: Row 18
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT AT ROW 18, RT SIDE OF CABIN, WAS FALLING OUT.  REPLACED EMERGENCY LIGHT ASSY.  CHECK-C 8-21-98 MCI.
